# SDR ABXA2022021523

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 111,483 hours, 32,432 cycles
- System (JASC): 7400 · Ignition System
- Part: Exciter
- Part number: 106310451
- Part serial: BNDV5045
- Condition: Faulty
- Location: Right Engine
- Part time: 34,206 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF ENGINE 2,  ACCOMPLISHED ABORTED ENGINE START CHECKLIST. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE #1 EXCITER, REF B767 AMM 74-11-01, CONDUCTED ENGINE START WITH #1 IGNITION. START SUCCESSFUL PER ABX ERU/TAXI CHECKLIST. AIRCRAFT RETURNED TO SERVICE.
